Unconditional nonlinear stability for convection in a porous medium with vertical throughflow

Hill, A. A. (2007) Unconditional nonlinear stability for convection in a porous medium with vertical throughflow. Acta Mechanica, 193 (3-4). pp. 197-206. ISSN 0001-5970

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1007/s00707-007-0473-5


Item Type:Article
Uncontrolled Keywords:unconditional nonlinear stability, convection, porous medium, vertical throughflow
Faculty/Department:Faculty of Health and Applied Sciences > Department of Biological, Biomedical and Analytical Sciences
ID Code:17328
Deposited By: Dr A. Hill
Deposited On:21 Sep 2012 10:22
Last Modified:12 Aug 2013 08:07

Request a change to this item

Copyright 2013 © UWE better together